PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 7 | 3 | 387-394
Tytuł artykułu

The divisible radical of a group

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the existence or otherwise of canonical divisible normal subgroups of groups in general. We present more counterexamples than positive results. These counterexamples constitute the substantive part of this paper.
Wydawca
Czasopismo
Rocznik
Tom
7
Numer
3
Strony
387-394
Opis fizyczny
Daty
wydano
2009-09-01
online
2009-08-12
Twórcy
  • Queen Mary, University of London
Bibliografia
  • [1] Fuchs L., Infinite Abelian Groups Vol. 1, Academic Press, New York, 1970
  • [2] Hall P., Nilpotent Groups, Queen Mary College Math. Notes, London, 1969
  • [3] Jacobson N., The Theory of Fields, Van Nostrand, New York, 1964
  • [4] Robinson D.J.S., Finiteness Conditions and Generalized Soluble Groups, Springer-Verlag, Berlin, 1972
  • [5] Wehrfritz B.A.F., On hypercentral groups, Cent. Eur. J. Math., 2007, 5, 596–606 http://dx.doi.org/10.2478/s11533-007-0015-3
  • [6] Wehrfritz B.A.F., The abelianization of hypercyclic groups, Cent. Eur. J. Math., 2007, 5, 686–695 http://dx.doi.org/10.2478/s11533-007-0030-4
  • [7] Wehrfritz B.A.F., On hyper (abelian of finite rank) groups, Algebra Colloq., 2008, 15, 361–370
  • [8] Wehrfritz B.A.F., On hyper and hypo abelian-of-finite-rank groups, Asian-Europ. J. Math., 2008, 1, 431–438 http://dx.doi.org/10.1142/S1793557108000369
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0022-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.